MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LF4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Tissue Injury (4559)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: the efficacy of ligasure¿ open instruments in cases of cesarean hysterectomy due to placenta percreta: a retrospective, record-based, comparative study source: the journal of maternal-fetal <(>&<)> neonatal medicine 1-6 published online: 30 nov 2020 if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, a retrospective study compared hysterectomies performed with traditional cutting and tying tools and th ose performed with ligasure instruments in patients with known placental insertion anomalies between 2013 and 2019.There were 28 patients in the ligasure group and post-operative complications included: transfusions, bladder repair and post-operative infection.I nterventions for bladder repair and infection not listed.The efficacy of ligasuretm open instruments in cases of cesarean hysterectomy due to placenta percreta: a retrospective, record-based, comparative study: zeyneb bakacak, 2020, taylor and francis.

Brand Name
LIGASURE IMPACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key11250074
Report Number1717344-2021-00138
Device Sequence Number3241611
Product Code GEI
UDI-Device Identifier10884521165311
UDI-Public10884521165311
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K123444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF4318
Device Catalogue NumberLF4318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;